Unconventional computing for Bayesian inference

Lobo, J. and Ferreira, J.F. ORCID: 0000-0002-2510-2412, 2017. Unconventional computing for Bayesian inference. International Journal of Approximate Reasoning, 88, pp. 306-308. ISSN 0888-613X

Full text not available from this repository.
Item Type: Journal article
Description: Special issue editorial
Publication Title: International Journal of Approximate Reasoning
Creators: Lobo, J. and Ferreira, J.F.
Publisher: Elsevier
Date: September 2017
Volume: 88
ISSN: 0888-613X
Identifiers:
NumberType
10.1016/j.ijar.2017.06.004DOI
S0888613X17303845Publisher Item Identifier
Divisions: Schools > School of Science and Technology
Depositing User: Jonathan Gallacher
Date Added: 04 Apr 2018 10:56
Last Modified: 04 Apr 2018 10:56
URI: http://irep.ntu.ac.uk/id/eprint/33175

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year